# SDR IPXA2025010295911

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 24,985 hours, 15,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: NPN
- Part serial: NSN
- Condition: Warning Light
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L-1 SLIDE PRESSURE INDICATION IN RED BAN L-1 DOOR ESCAPE SLIDE PRESSURE INDICATIONS CHECKS GOOD IAW AMM 25-61-20.
